JOURNAL ARTICLE

Typhlitis during second-line chemotherapy with pemetrexed in non-small cell lung cancer (NSCLC): A case report

Marcello Tiseo, Francesco Gelsomino, Marco Bartolotti, Matteo Pesenti Barili, Andrea Ardizzoni
Lung Cancer: Journal of the International Association for the Study of Lung Cancer 2009, 65 (2): 251-3
19346026
Neutropenic enterocolitis, or typhlitis, is an unusual acute complication of chemotherapy-induced neutropenia, characterized by inflammatory process involving colon and/or small bowel that may progress to necrosis, haemorrhage, perforation and septicaemia. Typhlitis is usually seen in the setting of severe chemotherapy-induced neutropenia for acute leukaemia. Nevertheless, it is increasingly recognized as a complication of therapy in solid tumors. We present a case of typhlitis in a patient with advanced non-small cell lung cancer (NSCLC) who received pemetrexed, as second-line chemotherapy treatment.

Full Text Links

Find Full Text Links for this Article

Discussion

You are not logged in. Sign Up or Log In to join the discussion.

Related Papers

Remove bar
Read by QxMD icon Read
19346026
×

Save your favorite articles in one place with a free QxMD account.

×

Search Tips

Use Boolean operators: AND/OR

diabetic AND foot
diabetes OR diabetic

Exclude a word using the 'minus' sign

Virchow -triad

Use Parentheses

water AND (cup OR glass)

Add an asterisk (*) at end of a word to include word stems

Neuro* will search for Neurology, Neuroscientist, Neurological, and so on

Use quotes to search for an exact phrase

"primary prevention of cancer"
(heart or cardiac or cardio*) AND arrest -"American Heart Association"

We want to hear from doctors like you!

Take a second to answer a survey question.